JournalsprimsVol. 12, No. 99pp. 465–468

The Structure of Local Solutions of Partial Differential Equations of the Fuchsian Type

  • Hidetoshi Tahara

    Sophia University, Tokyo, Japan
The Structure of Local Solutions of Partial Differential Equations of the Fuchsian Type cover
Download PDF

Cite this article

Hidetoshi Tahara, The Structure of Local Solutions of Partial Differential Equations of the Fuchsian Type. Publ. Res. Inst. Math. Sci. 12 (1976), no. 99, pp. 465–468

DOI 10.2977/PRIMS/1195196622